# SDR UPS04442819

- Difficulty date: July 13, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498194
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D- BS 740-760 LEFT STR 3 STR END FOUND CRACKED.  STRINGER REPAIR AS PER SRM 53-10-03 FIG 10 AT BS 740-760 LT STR 3.
